MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2007, the patient underwent placement of a greenfield inferior vena cava (ivc) filter.On (b)(6) 2019, a computed tomography (ct) scan revealed tilt and perforation.The ivc filter was in the infrarenal segment, the apex of the filter was below the renal veins.There was no significant tilt in the anterioposterior (ap) dimension.The superior apex of the filter contacted the anterior wall of the ivc.With regard to perforation, distal struts perforation posteriorly toward the left on axial image, abuts the posterior wall of the aorta externally.Adjacent to this there is contact of one of the struts with an anterior intravertebral osteophytes.Also toward the right axial image, one of the struts perforate the ivc and contact the adjacent small bowel loop.Anterior struts show perforation into the adjacent fat.There is no significant broken or bent filter component and no evidence of ivc stenosis.
 
Event or Problem Description
On (b)(6) 2007, the patient underwent placement of a greenfield inferior vena cava (ivc) filter.On (b)(6) 2019, a computed tomography (ct) scan revealed tilt and perforation.The ivc filter was in the infrarenal segment, the apex of the filter was below the renal veins.There was no significant tilt in the anteriorposterior (ap) dimension.The superior apex of the filter contacted the anterior wall of the ivc.With regard to perforation, distal struts perforation posteriorly toward the left on axial image, abuts the posterior wall of the aorta externally.Adjacent to this there is contact of one of the struts with an anterior intravertebral osteophytes.Also toward the right axial image, one of the struts perforate the ivc and contact the adjacent small bowel loop.Anterior struts show perforation into the adjacent fat.There is no significant broken or bent filter component and no evidence of ivc stenosis.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9947472
Report Number2134265-2020-04896
Device Sequence Number3295927
Product Code DTK
UDI-Device Identifier08714729114659
UDI-Public08714729114659
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2010
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0011114015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR